MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology

BOSTON SCIENTIFIC CORPORATION Navigator HD; Endoscopic Access Overtube, Gastroenterology-Urology
Model Number M0062502230
Medical Device Problem Codes Nonstandard Device (1420); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a navigator was used during a procedure.Reportedly, it was found that the tip of the dilator was damaged.The procedure was completed with another of the same device with no patient complications were reported.
 
Additional Manufacturer Narrative
Block h6: device code a020102 captures the reportable event of tip damaged.Block h11: pi analysis upon receipt at our quality assurance laboratory, this access sheath underwent a thorough analysis.The device was visually and microscopically inspected.During the analysis, it was found that the tip was flattened and kinked, which was also confirmed when examining the device under magnification.Additionally, the sheath returned kinked.The device history record review was completed and confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A review of the navigator hazard analysis was completed and confirmed that the events of device kinked, sheath bent/kinked and tip damaged were defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the kink identified in the sheath and the flattened tip could have caused by excess of force applied to the device such as operational factors during their use.Due to this, the events of sheath bent/kinked and tip damaged will be assigned a conclusion code of adverse event related to procedure.Based on the most relevant information of the complaint event description, device analysis and including the product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.Given this information, it is determined the investigation findings did not lead to a clear conclusion about the cause of the failure, all compiled information on this investigation determines that the investigation conclusion code is cause not established.

Brand Name
Navigator HD
Common Device Name
Endoscopic Access Overtube, Gastroenterology-Urology
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50852828
Report Number2124215-2026-50383
Device Sequence Number9651378
Product Code FED
UDI-Device Identifier08714729837985
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502230
Device Catalogue NumberM0062502230
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown